Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A functional equation proposed by R. Bellman


Author: E. G. Straus
Journal: Proc. Amer. Math. Soc. 10 (1959), 860-862
MSC: Primary 39.00
MathSciNet review: 0115033
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39.00

Retrieve articles in all journals with MSC: 39.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0115033-9
PII: S 0002-9939(1959)0115033-9
Article copyright: © Copyright 1959 American Mathematical Society